|stopping meds for a week
Sep 25, 2005
| Response from Dr. Young
Thanks for your post.
There's always some concerns about the risk of resistance after stopping medications- particularly those that contain efavirenz, given the long half life of the drug in the body.
Since you're back on medications and appear to have an undetectable viral load, this data points to the fact that your drugs did, and continue to work for you.
This might be a good time, nevertheless to analyze why you ran short on medications. A little introspection might prevent this situation from happening again in the future.
Good luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Discharge After Unprotected Anal Sex Worried I Have HIV
- White Tongue After Insertive Oral Sex Worried I Have HIV
- How Often To Get Hepatitis B Vaccine Series?
- How To Stop Vaginal Bleeding?
- Is Stringy Vaginal Discharge A Side Effect From Provera?
- Magazine Article On Sexually Transmitted Disease
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.